Sexual health

side-effects

#1

Hello, a couple of months ago I found out I had gonorrhea, on the 28th of April I was given a shot for it. Then a few weeks later I was told I had caught chylamdia too , so I was given doxycycline to take twice a day for a week. My last tablet was taken the 21st of may. I am still experiencing bad headaches; blurred vision, dizziness , feeling sick and my heart beats fasts sometimes, also a tiny bit of yellowish discharge, does this mean I still have it? Because I can’t get tested untill 6 weeks after which leads into July, can I please have help?


#2

Hello @Girl123

Thank you for your question. You should test again 2 weeks after your treatment for gonorrhoea and you should definitely attend a clinic if you are experiencing all of those symptoms.

Most clinics will do a telephone discussion and then book you into an appointment if they feel that you need to be seen, so do contact your local clinic and they will examine you and do a test of cure.

Many thanks
Paula